# SDR CALA2025041803985

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 45,108 hours, 4,306 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Nr 12 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED ECRA 2761-01232 FOR #12 SPOILER PCU, RESISTANCE MEASURED 942 OHMS, FAILED RESISTANCE CHECK. NEED TO REPLACE #12 SPOILER PCU. REPLACE THE PCU PER AMM 27-61-08-01A-520A(-720A) THEN CONTINUE WITH ECRA STEP 6. A 30 DAY DIP MAY BE USED IF NEEDED. REMOVED AND REPLACED #12 SPOILER PCU REF. AMM-27-61-08-01A-520A,(-720A) UP TO INSTALLATION ITEM 11 STEPS C,D INSTALLATION TEST NEEDS TO BE COMPLETED.   UNABLE TO VERIFY RII COMPLIANCE PRIOR TO AND DURING INSTALLATION. REQUESTED REMOVAL OF SPOILER PCU FOR RII REQUIREMENTS.   REMOVED AND REINSTALLED #12 SPOILER PCU DUE TO UNVERIFIED INSPECTION UPDATE BY TECH ON PREVIOUS R/R. REF AMM 27-61-08-01A-520A-A/27-61-08-01A-720A-A. RIG/OPS CHECK GOOD. TESTS PASSED. NO MSGS. COMPLIED WITH RII PROCEDURES RII INSPECTION.
